# SDR CALA2019072801257

- Difficulty date: July 25, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 57,261 hours, 24,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3. MISSING FASTENER DEFERRALS, REF L/P''S 3846484- ONE FASTENER MISSING ON BELLY PANEL 5 FEET AFT OF LWR BEACON. L/P 3646009- ONE FASTENER MISSING ON CORNER OF PANEL NEXT TO APU DRAIN. AND L/P 3846011- ONE FASTENER MISSING ON LEADING EDGE CORNER OF PNL 471AL. ALL SCHEDULED FOR 25JUL19.
